# SDR XNOA01053

- Difficulty date: June 21, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N370PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 134
- Engine: Ge CF650C2
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Relay
- Condition: Loose
- Location: Ground Safety
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING NR 2 ENGINE START ALL ENGINE PARAMETERS EXCEEDED NORMAL AND IDLE VALVES.   FOUND GROUND SAFETY RELAY 91GB LOOSE. REINSTALLED GROUND SAFETY RELAY AND SECURED IAW SP. OPS CHECK NORMAL.
